# SDR GTIA030107

- Difficulty date: February 11, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL ASSY STA 630 TO 636, RBL 3, CORRODED.  DISASSEMBLED INTERCOSTAL ASSY.  GUSSET FOUND TO BE OUT OF LIMITS.  FABRICATED NEW PART.
